# SDR DALA2016102607688

- Difficulty date: March 4, 2015
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N918DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53553
- Aircraft time: 34,677 hours, 16,435 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT HAND ELEVATOR UPPER AND LOWER SKIN TASK 53-300-03.  REPLACED ELEVATOR ON CARD 2730-4139LH.
